# SDR COEA2025061110913

- Difficulty date: January 5, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 29,263 hours, 38,114 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210624201
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK  COE/MAJOR REPAIR: RT WING AFT SPAR UPPER CHORD RIB 20-21 UPPER SURFACE HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS S572R0391. 14113 ISS D, DATED 2/14/2025.
